A generalization of the dual Ellentuck theorem

Lorenz Halbeisen, P. Matet

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)103-128
Number of pages26
JournalArchive for Mathematical Logic
Volume42
Issue number2
Publication statusPublished - Feb 2003

Cite this

Halbeisen, L., & Matet, P. (2003). A generalization of the dual Ellentuck theorem. Archive for Mathematical Logic, 42(2), 103-128.
Halbeisen, Lorenz ; Matet, P. / A generalization of the dual Ellentuck theorem. In: Archive for Mathematical Logic. 2003 ; Vol. 42, No. 2. pp. 103-128.
@article{142e1deec45b41428b273f3dac019f0c,
title = "A generalization of the dual Ellentuck theorem",
author = "Lorenz Halbeisen and P. Matet",
year = "2003",
month = "2",
language = "English",
volume = "42",
pages = "103--128",
journal = "Archive for Mathematical Logic",
issn = "0933-5846",
publisher = "Springer New York",
number = "2",

}

Halbeisen, L & Matet, P 2003, 'A generalization of the dual Ellentuck theorem', Archive for Mathematical Logic, vol. 42, no. 2, pp. 103-128.

A generalization of the dual Ellentuck theorem. / Halbeisen, Lorenz; Matet, P.

In: Archive for Mathematical Logic, Vol. 42, No. 2, 02.2003, p. 103-128.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A generalization of the dual Ellentuck theorem

AU - Halbeisen, Lorenz

AU - Matet, P.

PY - 2003/2

Y1 - 2003/2

UR - http://www.scopus.com/inward/record.url?scp=0037863907&partnerID=8YFLogxK

M3 - Article

VL - 42

SP - 103

EP - 128

JO - Archive for Mathematical Logic

JF - Archive for Mathematical Logic

SN - 0933-5846

IS - 2

ER -